# SDR WX0A071993

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 ENTRANCE UPPER EMER FLASHLIGHT INOPERATIVE.  R & R BATTERY FOR UPPER FWD EMER FLASHLIGHT IAW AMM 25-60-00.  OPERATIONS CHECKED NORMAL.
